Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some point-set properties and the edge path group of a generalized uniform space

Author: Robert W. Deming
Journal: Trans. Amer. Math. Soc. 130 (1968), 387-405
MSC: Primary 54.30; Secondary 55.00
MathSciNet review: 0226584
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, Livre III, Chapitre 9, Hermann, Paris, 1963.
  • [2] A. C. Carver, Topologies for function spaces, Doctoral Dissertation, New Mexico State Univ., University Park, N. M., 1963.
  • [3] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton Univ. Press, Princeton, N. J., 1952.
  • [4] P. J. Hilton and S. Wylie, Homology theory. An introduction to algebraic topology, Cambridge Univ. Press, Cambridge, 1960.
  • [5] J. L. Kelley, General topology, Van Nostrand, New York, 1955.
  • [6] S. Lubkin, Theory of covering spaces, Trans. Amer. Math. Soc. 104 (1962), 205-238.
  • [7] W. J. Pervin, Quasi-uniformization of topological spaces, Math. Ann. 147 (1962), 316-317.
  • [8] H. Seifert and W. Threlfall, Lehrbuch der Topologie, Teubner, Leipzig, 1934.
  • [9] A. Weil, Sur les espaces a structure uniforme et sur la topologie générale, Hermann, Paris, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.30, 55.00

Retrieve articles in all journals with MSC: 54.30, 55.00

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society